I'm on the depo shot and I have been for almost a year now and I get my period every three months or so but I get it for at least a month or longer , anyone know why? It's making me crazy I've gone through so many tampons & it goes away and I think I'm done and then I pee and it comes out. I don't know if I should just get off of it or not but it's been so effective for me I don't want to
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 4 Jun 2017 • 1 answer